Over-the-counter MedicinesCough & Colds


PPA + CPM + Paracetamol (Nafarin-A Reformulated) Tablet

Our Price: ₱6.75

In Stock

Dosage Form:tablet

Size:per piece

Quantity:




Description

Relief of symptoms associated with common colds and flu such as headache, nasal congestion, body aches and pain, and fever.

Per tablet: (PPA) Phenylpropanolamine HCl 20 mg + (CPM) Chlorphenamine maleate 1 mg + Paracetamol 325 mg


Classification

Nasal Decongestants/ Antihistamines/ Antipyretic


Dosage

Adults: Take 1 tablet every 6 hours, or as recommended by the doctor.


Contraindications

This product should not be given to patients with known allergy to any of its ingredients; patients who have anemia, kidney or liver disease unless recommended by a doctor; patients who are breastfeeding or pregnant.